# SDR UALA2011030801124

- Difficulty date: March 7, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 78,631 hours, 12,668 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 4300702
- Part serial: 202
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE CONTROL MESSAGE, RTFL.  EEC  WAS PREVIOUSLY REPLACED AT POSITION 1 PRIOR TO FLT AT IAD FOR EEC C1 MESSAGES. REPLACED EEC ALT STATOR & LT ENGINE.
